MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.5MM VA-LCKNG SCREW SLF-TPNG WITH T4 STARDRIVE RECESS 11MM; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.5MM VA-LCKNG SCREW SLF-TPNG WITH T4 STARDRIVE RECESS 11MM; SCREW, FIXATION, BONE
Model Number 02.130.211
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/15/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional product code: hrs.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, during fractured metacarpal procedure, the variable angle locking screw would not lock to the plate.The screw was set aside and the surgeon chose another screw of the same size to lock the plate.There was no surgical delay.Procedure was successfully completed.Patient outcome was successful.Concomitant device reported: plate (part/lot unknown, quantity 1).This report is for a locking screw.This is report 1 of 1 for (b)(4).

Brand Name
1.5MM VA-LCKNG SCREW SLF-TPNG WITH T4 STARDRIVE RECESS 11MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8701655
Report Number2939274-2019-58679
Device Sequence Number2232479
Product Code HWC
UDI-Device Identifier10886982044655
UDI-Public(01)10886982044655
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K141527
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.130.211
Device Catalogue Number02.130.211
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/15/2019
Initial Report FDA Received Date06/14/2019
Patient Sequence Number1